Download this article
 Download this article For screen
For printing
Recent Issues

Volume 28
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Correction to the article Bimodules in bordered Heegaard Floer homology

Robert Lipshitz, Peter Ozsváth and Dylan P Thurston

Geometry & Topology 28 (2024) 1001–1003

Correction to Geometry & Topology 19:2 (2015) 525–724

Abstract

We correct some errors in our earlier paper (Geom. Topol. 19 (2015) 525–724).

Keywords
3–manifolds, Floer homology, Heegaard diagrams, Hochschild homology, mapping class group
Mathematical Subject Classification
Primary: 57K18, 57R58
Secondary: 53D40
References
Publication
Received: 4 February 2022
Revised: 19 July 2022
Accepted: 26 August 2022
Published: 13 March 2024
Proposed: Yakov Eliashberg
Seconded: Tomasz S Mrowka, András I Stipsicz
Authors
Robert Lipshitz
Department of Mathematics
University of Oregon
Eugene, OR
United States
Peter Ozsváth
Department of Mathematics
Princeton University
Princeton, NJ
United States
Dylan P Thurston
Department of Mathematics
Indiana University
Bloomington, IN
United States

Open Access made possible by participating institutions via Subscribe to Open.